... Making me nuts!
No. unfortunately not. It's just the body trying to adjust to the new hormone you are adding to it. It can take a while to rebalance itself.
How long have you been on Depo? All bleeding tends to stop after 2 to 3 shots?
There may be something a Doctor could give you, but this would mean adding more chemicals into the body, & I personally don't think that's helpful. You could ask, though.
You tend to get this for a few months when coming off Depo, too, as your hormones are rebalanced.
Hope you enjoy your trip, despite the Depo.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2013 • 1 answer
Depo-Provera - this is my 2 nd depo shot I have been experencing a lot of cramping an some spotting?
Posted 19 Jan 2014 • 3 answers
Posted 23 Jan 2014 • 2 answers
Depo-Provera - I am 18 years old I took the first shot December and was supposed to take my 2nd shot
Posted 6 Apr 2015 • 2 answers
Posted 6 Oct 2015 • 3 answers